# SDR UPS02439771

- Difficulty date: October 4, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 53,351 hours, 9,027 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,   FWD BOOST PUMP PRESS LIGHT ON , C/B CYCLES AND POPS PUMP C/B ON P14 PANEL; NR 1 & 3 BOOST PUMP PRESS LIGHT ON.     FWD CGO CEILING AT STA 920 RBL 5 WIRING BUNDLES W220 & W842 ADJACENT T O NR 4 FWD BOOST PUMP FOUND BURNED WIRE AND POOR CONDITION.  FABRICATED  & REPLACED DAMAGED WIRES.
